# SDR USAA2014012100005

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 44,107 hours, 16,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2471
- Condition: Low Pressure
- Location: Entry Door
- Part time: 36,786 hours, 22,560 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CIDS CAUTION.  RT FWD ENTRY DOOR SHOWS LOW BOTTLE PRESS. SERVICED RT FWD ENTRY DOOR DAMPER PRESS TO NORMAL IAW AMM TASK 52-10-00-614-001-A.
